# SDR RAIA00503008

- Difficulty date: March 17, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N558HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41071
- Aircraft time: 20,291 hours, 19,643 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Beta Switch
- Part number: 31056294
- Part serial: 1741
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIC - RIGHT BETA LIGHT DOES NOT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE BETA SWITCH.
